# SDR 03348672

- Difficulty date: December 14, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815704
- Part serial: GKFH
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE CREW REPORTED THE AIRCRAFT ROLLING TO THE RIGHT 2 TO 3 DEGREES PER SECOND.  FLIGHT LANDED WITHOUT INCIDENT AND PASSENGERS DEPLANED NORMALLY.  THE FAULT WAS FOUND TO BE FLIGHT CONTROL COMPUTERS AND THEY WERE REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
